MAUDE Adverse Event Report: MICROLINE SURGICAL INC M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE; OPEN-SURGERY LIGATION CLIP APPLIER

MICROLINE SURGICAL INC M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE; OPEN-SURGERY LIGATION CLIP APPLIER
Model Number 1002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Hepatic or Biliary Problem (4493)
Date of Event 04/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event occured during a clinical study in which the m/l-10 multi-fire clip applier was used (as part of the study).However, according to the investigator´s criteria, the sae has been determined to be not related to the procedure, not related to the investigational device, and not related to leakage, by the hospital team.This cholecystitis was then treated and resolved on (b)(6) 2023 with a cholecystectomy.There is no evidence of the device in question causing the adverse event.
 
Event or Problem Description
The sae was described as a "chronic lithiasis cholecystitis (with marked epithelial denudation)" and its onset date was (b)(6) 2023.The subject is a 60-year-old male who underwent a laparoscopic cholecystectomy (general surgery), placing 6 clips in blood vessels and the bile duct, on (b)(6) 2023.On (b)(6) 2023, during the 30-day follow-up visit of the study, the subject manifested pain and discomfort due to the accumulation of gallstones because of the previously diagnosed pathology (chronic lithiasis cholecystitis), after being confirmed by an abdominal ultrasound.The subject was then programmed for the surgical removal of the gallbladder on (b)(6) 2023.According to the investigator´s criteria, the sae has been determined to be not related to the procedure, not related to the investigational device, and not related to leakage, by the hospital team.This cholecystitis was then treated and resolved on (b)(6) 2023 with a cholecystectomy.

Brand Name
M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE
Common Device Name
OPEN-SURGERY LIGATION CLIP APPLIER
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key20348699
Report Number1223422-2024-00033
Device Sequence Number12768460
Product Code GCJ
UDI-Device Identifier00811099010388
UDI-Public00811099010388
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K013696
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1002
Device Catalogue Number1002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Initial Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale